# SDR CA140701013

- Difficulty date: June 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE ENGINE NR 2 LOST OIL IN FLIGHT.  THE PILOT PERFORMED AN IFSD OF ENGINE NR 2 AND AN UNEVENTFUL EMERGENCY LANDING WITH 1 ENGINE INOPERATIVE (OEI).  ON GROUND TROUBLESHOOTING ON-GOING.
